MathSciNet Relay Station
MathSciNet bibliographic data
MR1946401 (2004b:22010) 22D45 (22D40 22E25 37D20)
Dani, S. G. Some two-step and three-step nilpotent Lie groups with small automorphism groups. Trans. Amer. Math. Soc. 355 (2003), no. 4, 1491–1503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement